# SDR P5CA2018082200207

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE INNER BARREL OF THE NR 1 ENGINE NOSE COWL, NEAR THE 2 O'CLOCK POSITION.  CUT OUT THE DAMAGE  IAW AMM 49-94-04-004,  AND AMM 49-94-04-404-004 REV.124  CLEANED AND FILLED THE CUT OUT WITH ADHESIVE, CURED AT 200 DEGREES F FOR 1 HR IAW F SRM 54-15-01-2R-3 REV.71.  CHECKED SATISFACTORY.
